MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2012

[Pulmonary toxicity resulting from the use of nitrofurantoin].

Broes Marieke J M, Roelofs Bob F W R, Mudde Aart H, Hoornenborg Elske

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Acute pulmonary syndrome is an uncommon but severe adverse reaction to nitrofurantoin. This syndrome is seldom recognised at the moment of presentation, which potentially subjects patients to unnecessary treatment and delays in the discontinuation of nitrofurantoin. We discuss the case histories of an 80-year-old and an 81-year-old woman, each presenting with acute pulmonary syndrome after nitrofurantoin administration. The diagnosis of acute pulmonary syndrome should be considered in patients presenting with fever, dyspnoea, dry cough, leukocytosis (typically with eosinophilia) and a bilateral interstitial pattern visible on the chest X-ray after having started nitrofurantoin. The prognosis is excellent if the condition is recognised early and the exposure to nitrofurantoin is discontinued.

Для цитирования: Broes Marieke J M, Roelofs Bob F W R, Mudde Aart H, Hoornenborg Elske. [Pulmonary toxicity resulting from the use of nitrofurantoin].. Nederlands tijdschrift voor geneeskunde. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.